Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Three-dimensional numerical general relativistic hydrodynamics. II. Long-term dynamics of single relativistic stars
Authors: Font, J. A.; Goodale, T.; Iyer, S.; Miller, M.; Rezzolla, L.; Seidel, E.; Stergioulas, N.; Suen, W. M.; Tobias, M.
Date of Publication (YYYY-MM-DD): 2002-04-15
Title of Journal: Physical Review D
Volume: 65
Issue / Number: 8
Start Page: 084024-01
End Page: 084024-18
Sequence Number of Article: 084024
Document Type: Article
ID: 13504.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.